# SDR SWAA2012040902917

- Difficulty date: April 5, 2012
- Submitted: April 10, 2012
- Operation: Air carrier
- Aircraft: N686SW
- Make and model: Boeing 737317
- Aircraft serial: 23175
- Aircraft time: 77,634 hours, 64,253 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R2 DOOR EXTERIOR EMERGENCY EXIT LIGHT INOP.  RELAMPED LIGHT PER AMM.
